# SDR AALA202308316748

- Difficulty date: May 30, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A320*
- Aircraft serial: 3584
- Aircraft time: 44,994 hours, 17,664 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT AFT DOOR DAMPER PRESSURE IN YELLOW. **SUPPLEMENTAL REPORT FOR AALA202306076748: MAINTENANCE SERVICED DAMPER PER AMM 12-10-00.** (CLOSED)
